# SDR SWIA202053383

- Difficulty date: September 11, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 549-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO NET TIE DOWN FITTING AT FS 549.00-565.00 STRINGER 25-24 RT.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED WITH NEW CARGO NET TIEDOWN FS 549-565 STGR 25-24, REF CRJ 700 SRM AND DWG.  COMPLIED WITH TASK CARD.
